remeron and weight gain

Discussion in 'Fibromyalgia Main Forum' started by Moonlite, Jan 18, 2006.

  1. Moonlite

    Moonlite New Member

    Can anyone tell me why and how remeron makes you gain weigh.? I have been on a weight loss program for 3 weeks and no weight loss..excercising and everything. have not cheated..is it the remeron or does it just aake you more hungry? I take 15 mg a day.
  2. QueenieWong

    QueenieWong New Member

    Hi Moonlite,

    I don't post much, just read, but when I was first put on antidepressents I was told I would gain at least 40 lbs. with Remeron. I am on Lexapro, have been for three years and have not gained weight. Maybe they can change your RX to Lexapro, I have had no side effects!

    Vicki
  3. 69mach1

    69mach1 New Member

    so it slows or halts our metabolism... did the same thing...you just need to try something different i guess...
    jodie
  4. Moonlite

    Moonlite New Member

    Well then I am in a dilemma...never been able to tolerate anti depressants until now... used a really small amount of remeron and it helped right away..only an eighth of a 30 mg tablet..have increased it to 1?2 a tablet as required over the last two years..wonder if I should try to decrase it or go to my doctor and ask for another pill..is wellburtin similar???